General rogue wave solutions under SU(2) transformation in the vector Chen-Lee-Liu nonlinear Schrodinger equation

Year: 2022

Authors: Pan Changchang; Bu L., Chen S., Yang Wen-Xing., Mihalache D., Grelu P., Baronio F.

Autors Affiliation: School of Physics and Frontiers Science Center for Mobile Information Communication and Security, Southeast University, Nanjing, 211189, China b Purple Mountain Laboratories, Nanjing, 211111, China; School of Physics and Optoelectronic Engineering, Yangtze University, Jingzhou, 434023, China; Horia Hulubei National Institute for Physics and Nuclear Engineering, Department of Theoretical Physics, Magurele-Bucharest, RO-077125, Romania; Laboratoire ICB, U.M.R. 6303 C.N.R.S., University Bourgogne Franche-Comty, 9 avenue A. Savary, Dijon, F-21078, France; INO CNR and Dipartimento di Ingegneria dell´Informazione, Università di Brescia, Via Branze 38, Brescia, 25123, Italy

Abstract: We obtain analytically the exact explicit rogue wave solutions up to the second order of the vector Chen-Lee-Liu nonlinear Schrodinger equation, using the generalized non-recursive Darboux transformation method. In terms of these solutions, we demonstrate the fundamental Peregrine solitons as well as their doublet, triplet, quartet, and sextet counterparts on the general periodic backgrounds caused by SU(2) transformation. We numerically confirm that, although the Peregrine solitons sitting on SU(2) periodic backgrounds may suffer from larger disturbances than what they experience on SO(2) periodic backgrounds, such rational solitons developed on either kind of backgrounds can manifest clearly in spite of strong non-integrable perturbations. Other rogue wave topics such as rogue wave coexistence and the related parametric conditions are also discussed. (C) 2022 Elsevier B.V. All rights reserved.


Volume: 434      Pages from: 133204-1  to: 133204-15

More Information: This work was supported by the National Natural Science Foundation of China (Grant Nos. 11974075, 11774054, 12075036) and by the Progetti di Ricerca di Interesse Nazionale (PRIN) , Italy financed by the Italian Ministry of Education, Universities and Research (MIUR) (Project No. 2020X4T57 A) . Ph.G. acknowledges support from the Engineering and Innovation through Physical Sciences, High-technologies, and Cross-disciplinary research (EUR EIPHI) Graduate School, France (Contract No. ANR-17-EURE-0004).
KeyWords: Rogue wave, Peregrine soliton, Vector Chen-Lee-Liu equation
DOI: 10.1016/j.physd.2022.133204